# SDR ASAA2018011823207

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 29,688 hours, 8,816 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT LIGHT ILLUMINATED IN FLIGHT AT FL380.  RAN QRH AND LIGHT WENT OUT.  ACFT GROUNDED.  PERFORMED FIM 30-41, TASK 801. BITE TESTED OK. NO HISTORY.
